Certificate of Attendance

29th ANNUAL ANTI-FRAUD CONFERENCE April 11-13, 2018 Monterey, California

Wednesday, April 11, 2018

General Session 8:00-11:45 a.m.

 Opening Hour - General Session (Coalition Against Insurance Fraud) [MCLE, SIU] D. Jay (1 hour)
General Session (Arson & Fraud Reporting and Immunity Issues) [MCLE, SIU] D. Wood (1 hour)
 General Session (Deep Dark Web) [MCLE, SIU] J. Stephenson (1.5 hours)

(Select 1) Afternoon Workshops (2 hours) 1:00-3:00 p.m.

 Medical Fraud for Field Investigators [MCLE, SIU, POST, AB/ADJ] J. Farrell
Surveillance Management – Maximizing the results and Outcomes [MCLE, SIU, POST, AB/ADJ] S. King, J. Bobrowsky
Auto Insurance – Vehicle Theft Fraud 101 [MCLE, SIU, POST, AB/ADJ] B. Schnabel, M. Simone
Compound Pharmaceuticals: Billing Misrepresentations [MCLE, SIU, POST, AB/ADJ] T. Hurtado, R. Milton, C. Lock
Social Media Investigations [MCLE, SIU, POST, AB/ADJ] B. Farnsworth

(Select 1) Afternoon Workshops (2 hours) 3:15-5:15 p.m.

 Onboard Vehicle Infotainment Forensics [MCLE, SIU, POST, AB/ADJ] J. Bonsal, E. Fatzinger
 Vocational Rehabilitation in Wokers' Compensation – Where the Fraud Lies [MCLE, SIU, POST, AB/ADJ] E. Danowitz
 Restitution Loss and Taking: The Mudding Road to Recovery [MCLE, SIU, POST, AB/ADJ] J. Snyder
Effective Use of a Forensic Accountant in Insurance Litigation [MCLE, SIU, POST, AB/ADJ] S. Kamiabipour, S. Weitzman
 Suspect Water Damage Claim Investigations including Vendor Schemes [MCLE, SIU, POST, AB/ADJ] D. Koehler

Thursday, April 12, 2018

(Select 1) Morning Workshops (2 hours) 8:00-10:00 a.m.

 Workers' Compensation – How the System is Supposed to Work and How Fraud [MCLE, SIU, POST, AB/ADJ] W. Zachry
Tenacious-Applying sound fundamentals and proven strategies to the investigation of staged auto collisions [MCLE, SIU, POST, AB/ADJ] C. Pusser, C. Sullivan
 Cellular Data Analysis [MCLE, SIU, POST, AB/ADJ] B. McGirk
Legal Ethics [*MCLE Ethics, SIU, POST, AB/ADJ] C. DeSilva, M. Sokolove
Developing an Investigative and Legal Outline for Provider [MCLE, SIU, POST, AB/ADJ] G. Oard, T. Barton

(Select 1) Morning Workshops (2 hours) 10:15-12:15 p.m.

(Select 1) Floring Workshops (2 hours) 10:13-12:13 p.iii.	
	Defending Against Inflated Medical Bills [MCLE, SIU, POST, AB/ADJ] S. Sandhu
	Evaluating Documents for Potential Fraud: Trust But Verify [MCLE, SIU, POST, AB/ADJ] K. Hansen, R. Harer
	The Tactical Approach to Medical Fraud [MCLE, SIU, POST, AB/ADJ] M. Trimbe
	Strategies and Approaches in the Trial of Complex Criminal and Civil Insurance Fraud Actions Against Medical Providers [MCLE, SIU, POST, AB/ADJ] K. Zimmerman, T. Fraysse
	Premium Fraud: Deceit, Greed and Money: "Two D.A.s Tell All – From Detection to Investigation to Successful Prosecution [MCLE, SIU, POST, AB/ADJ] J. Nerone, N. Pantaleo

General Session 1:30-2:30 p.m

General Session (Utilizing Analytics to ID Major Fraud) [MCLE, SIU]

M. Kim
(1 hour)

(Select 1) Afternoon Workshops (2 hours) 3:00-5:00 p.m.

 Auto Body Shop Repair Fraud and Organized Crime Rings [MCLE, SIU, POST, AB/ADJ] P. Cerney, R. Kelly
 From Everest to Arsonist – Suicide in the Courtroom [MCLE, SIU, POST, AB/ADJ] U. Castellon, D. Wood
 Lessons Learned From Fighting the Tide of California's Capping Schemes [MCLE, SIU, POST, AB/ADJ] J. Friedl, N. Hasan
 Catastrophic Disasters – Fighting Fraud from the Beginning [MCLE, SIU, POST, AB/ADJ] M. McKee
Understanding Personal Lines Auto Fraud with Emphasis on Non-Standard Policies [MCLE, SIU, POST, AB/ADJ] B. Randall, J. Bobrowsky, R. Voller

Friday, April 14, 2017

General Session 8:00-9:30 a.m.		
Behind the San Bruno Gas Explosion – The Investigation Into PG&E [MCLE, SIU] B. Strottman, J. VanDerbeken (1.5 hours)		

Morning Workshop (2 hours) 9:45-11:45 a.m

From Detection to Conviction: Key Issues and Ethics Hypotheticals [*MCLE Ethics, SIU, POST] D. Banda, E. von Geldern, T. Evans

To receive Continuing Education Credit for this training maintain completed form in your files.

This conference is approved by CDI as providing continuing education to SIU Personnel, Agents and Brokers, Independent Adjusters, and Claims Staff.

A maximum of 10 hours are available for Agents/Brokers and Adjusters.

All courses contain components related to SIU and integral anti-fraud personnel CE requirements.

The CDAA has approved 18 hours of MCLE credit by the State Bar of California, including 2 hours of Ethics. *MCLE Ethics credits available for these courses.

There are two-hour courses are POST certified for peace officers. A maximum of 12 hours are available for POST credit.

By signing below, I certify that I have attended the presentations listed above and am entitled to the following number of Continuing Education Credits.		
Total Hours		
Name: (please print)	Title	
Company:	E-Mail:	
Address:		
City, State, Zip	Work #:	
Signature:	Date:	

Certificate of Attendance

This is to certify that

«FIRST» «LAST»

attended the

29th Annual Anti-Fraud Conference

Presented by the AFA, CDAA, CDI, & NICB

April 11 - 13, 2018

Monterey, California











